# SDR SIMA201205102

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 33,154 hours, 27,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: 8151138
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2040 THE CREW REPORTED A BLEED LEAK NR 1.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FWA AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH BLEED LEAK OPERATIONAL CHECK IAW AMM 36-00-00.  BLEED NR 1 LEAK STAYS EXTINGUISHED.  REMOVED AND REPLACED LOWER COUPLING ON NR 1 PAC IAW AMM 21-20-04.  THE OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
